# SDR EIA2003027

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Top Side of W.W. (Nose) between STA 260-280  Intercostal at LBL 20 cracked.  CORRECTIVE ACTION:   Removed and Replaced per ECRA 481-53-170-2, B747 51-30-02, Pgs 1-3, & 21-32.  Installed per B747 SRM  51-30-02 5-9 & 38-60, plus 51-10-06,  Pgs 1-30
